# SDR DL76S100847

- Difficulty date: March 24, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 68,807 hours, 30,978 cycles
- Engine: Ge CF680A2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SIDE FAILSAFE FITTING PASSED THE HFEC AND ULTRASONIC INSPECTIONS IAW SI 01-086393-12AD.  A CRACK INDICATION WAS FOUND ON THE RT SIDE FAILSAFE FITTING IAW SI 01-086393-12AD WHICH REQUIRES REPAIR SO MX ELECTED TO ACCOMPLISH THE REPAIR/MOD TO THE LT SIDE FAIL SAFE FITTING TO TERMINATE THE REPEAT INSP REQUIREMENTS.  REPAIRED IAW ERA 481061-14AD REVISION 1.
